# SDR 2004UALA00092

- Difficulty date: February 3, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 19,637 hours, 5,368 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED, OPS CHECK OK.
